[Une note sur le noyau de Bergman pour un certain domaine de Hartogs]
Nous obtenons une formule explicite du noyau de Bergman pour un certain domaine de Hartogs.
We give an explicit formula of the Bergman kernel of a certain Hartogs domain.
Accepté le :
Publié le :
Atsushi Yamamori 1
@article{CRMATH_2012__350_17-18_827_0, author = {Atsushi Yamamori}, title = {A note on the {Bergman} kernel of a certain {Hartogs} domain}, journal = {Comptes Rendus. Math\'ematique}, pages = {827--829}, publisher = {Elsevier}, volume = {350}, number = {17-18}, year = {2012}, doi = {10.1016/j.crma.2012.10.009}, language = {en}, }
Atsushi Yamamori. A note on the Bergman kernel of a certain Hartogs domain. Comptes Rendus. Mathématique, Volume 350 (2012) no. 17-18, pp. 827-829. doi : 10.1016/j.crma.2012.10.009. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2012.10.009/
[1] Polypseudologarithms revisited, Physica A, Volume 389 (2010), pp. 1594-1600
[2] Berezin quantization and reproducing kernels on complex domains, Trans. Amer. Math. Soc., Volume 348 (1996), pp. 411-479
[3] On the Forelli–Rudin construction and weighted Bergman projection, Studia Math., Volume 94 (1989), pp. 257-272
[4] Weighted Bergman kernels and virtual Bergman kernels, Sci. China Ser. A, Volume 48 (2005) no. Suppl., pp. 387-399
[5] A remark on the Bergman kernels of the Cartan–Hartogs domains, C. R. Acad. Sci. Paris, Ser. I, Volume 350 (2012), pp. 157-160
[6] A. Yamamori, The Bergman kernel of the Fock–Bargmann–Hartogs domain and polylogarithm function, Complex Var. Elliptic Equ., , in press. | DOI
- The Bergman kernel and projection on the Fock-Bargmann-Hartogs domain, Complex Variables and Elliptic Equations, Volume 67 (2022) no. 1, pp. 34-48 | DOI:10.1080/17476933.2020.1816982 | Zbl:1495.32008
- A generalization of the Forelli-Rudin construction and deflation identities, Proceedings of the American Mathematical Society, Volume 143 (2015) no. 4, pp. 1569-1581 | DOI:10.1090/s0002-9939-2014-12317-3 | Zbl:1321.32004
- A remark on the Bergman kernels of the Cartan-Hartogs domains, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 350 (2012) no. 3-4, pp. 157-160 | DOI:10.1016/j.crma.2012.01.005 | Zbl:1239.32002
Cité par 3 documents. Sources : zbMATH
Commentaires - Politique